# SDR 07FDEA02004

- Difficulty date: May 29, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 29,290 hours, 14,906 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53980042
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

GROOVE AND MISDRILLED SPOT AT C73, P 30-31 RT.   REPAIR PERFORMED BY REWORK OF EXISTING GROOVE PER SRM 51-73-10 AND INSTALL RIVET LN9198-3200 IN DRILLED HOLE, APPROVED BY EA 6-5218-106451 AND RAS/DAHAM/4022141/2007 ISS. A
